# SDR AALA202409309296

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 71,862 hours, 33,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD FA JUMP SEAT FLASHLIGHT'S RED LIGHT NOT BLINKING. REPLACED BATTERY FWD F/A FLASHLIGHT. SECURED AND OPS NORMAL.
